# SDR C2XA04TY077

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 7,277 hours, 6,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE MOUNTING SURFACE FOR PASSENGER SEAT TRACK NR LF1.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND OMEGA BEAM TOP CAP IAW EMB SRM 51-40-02, CPM 51-14-00.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
